# SDR UPS97822846

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549181N
- Condition: Cracked
- Location: Bs 1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1210 RT SIDE FRAME TO CUSP FITTING IS CRACKED.  REMOVED AND REPLACED FITTING PER DWG 3754918 AND SRM 51-1-20.
